headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2019
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
Vol. 59, Issue 4
Vol. 59, Issue 3
Vol. 59, Issue 2
Vol. 59, Issue 1
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

On generalized pseudo Ricci symmetric manifolds admitting semi-symmetric metric connection; pp. 207–215

(Full article in PDF format) doi: 10.3176/proc.2010.3.03


Authors

Absos Ali Shaikh, Cihan Özgür, Sanjib Kumar Jana

Abstract

The object of the present paper is to investigate the applications of generalized pseudo Ricci symmetric manifolds admitting a semi-symmetric metric connection to the general relativity and cosmology. Also the existence of a generalized pseudo Ricci symmetric manifold is ensured by an example.

Keywords

differential geometry, generalized pseudo Ricci symmetric manifold, semi-symmetric metric connection, Ricci tensor, viscous fluid spacetime, energy momentum tensor.

References

  1. Barua , B. and Ray , A. K. Some properties of a semi-symmetric metric connection in a Riemannian manifold. Indian J. Pure Appl. Math. , 1985 , 16(7) , 736–740.

  2. Beem , J. K. and Ehrlich , P. E. Global Lorentzian Geometry. Marcel Dekker , 1981.

  3. Cartan , E. Sur une classe remarquable d’espaces de Riemannian. Bull. Soc. Math. France , 1926 , 54 , 214–264.

  4. Chaki , M. C. On pseudo-symmetric manifolds. An. Stiint. Ale Univ. “AL I CUZA” Din Iasi Romania , 1987 , 33 , 53–58.

  5. Chaki , M. C. On pseudo Ricci symmetric manifolds. Bulg. J. Phys. , 1988 , 15 , 526–531.

  6. Chaki , M. C. On generalized pseudosymmetric manifolds. Publ. Math. Debrecen , 1994 , 45 , 305–312.

  7. Chaki , M. C. and Koley , S. On generalized pseudo Ricci symmetric manifolds. Period. Math. Hungarica , 1993 , 28(2) , 123–129.
doi:10.1007/BF01876902

  8. Friedmann , A. and Schouten , J. A. Über die geometrie der halbsymmetrischen Übertragung. Math. Zeitschr. , 1924 , 21 , 211–223.
doi:10.1007/BF01187468

  9. Guha , S. On quasi-Einstein and generalized quasi-Einstein manifolds. Nonlinear mechanics , nonlinear sciences and applications , I (Nĭs 2003) , Facta Univ. Ser. Mech. Automat. Control Robot , 2003 , 14 , 821–842.

10. Hayden , H. A. Subspaces of a space with torsion. Proc. London Math. Soc. , 1932 , 34 , 27–50.
doi:10.1112/plms/s2-34.1.27

11. Novello , M. and Reboucas , M. J. The stability of a rotating universe. Astrophys. J. , 1978 , 225 , 719–724.
doi:10.1086/156533

12. O’Neill , B. Semi-Riemannian Geometry with Applications to Relativity. Academic Press , New York , 1983.

13. Schouten , J. A. Ricci-Calculus. An Introduction to Tensor Analysis and its Geometrical Applications. Springer-Verlag , Berlin , 1954.

14. Szabó , Z. I. Structure theorems on Riemannian spaces satisfying R(X ,Y).R = 0 I. The local version. J. Diff. Geom. , 1982 , 17 , 531–582.

15. Tamássy , L. and Binh , T. Q. On weakly symmetric and weakly projective symmetric Riemannian manifolds. Coll. Math. Soc. J. Bolyai , 1989 , 56 , 663–670.

16. Walker , A. G. On Ruses spaces of recurrent curvature. Proc. London Math. Soc. , 1950 , 52 , 36–64.
doi:10.1112/plms/s2-52.1.36

17. Yano , K. On semi-symmetric metric connection. Rev. Roum. Math. Pures Appl. (Bucharest) , 1970 , 15(9) , 1579–1586.
 
Back

Current Issue: Vol. 68, Issue 4, 2019




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December